# SDR DXTA200300165

- Difficulty date: November 19, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 2,296 hours, 1,484 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 70 KTS THE FOLLOWING EICAS MESSAGES APPEARED:  YD OFF LOWER, MACH TRIM OFF, FGC ADC MISCOM, ABORTED TAKEOFF.  DURING VISUAL INSPECTION NOTED A BLOCKAGE IN THE RT PITOT TUBE, PURGED RT PITOT LINE AND PITOT TUBE, NOTED MUD LIKE SUBSTANCE WAS REMOVED DURING PURGING.  PERFORMED PITOT STATIC LEAK CHECK AND ADC SYSTEMS CHECK, OPERATIONAL TEST OF BOTH SYSTEMS CHECK GOOD.  WORK DONE IAW CESSNA 750 MM CHAPTER 34-11-08.
